# SDR AWXA9500005

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Nr 2 Slat
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX-ABQ - FLT 200 - THE NR 2 INTRANSIT SLAT LIGHT REMAINED ILLUMINATED.  FLAPS WERE SELECTED ON APPROACH WITH NR 2 DEVICE ILLUMINATED ON OVERHEAD PANEL.  ALL OTHER DEVICES INDICATED FLAPS WERE FULLY EXTENDED.  EMERGENCY WAS DECLARED FOR THE NR 2 SLAT NOT FULLY EXTENDING.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX OPS CHECKED LE FLAPS AND SLATS PER BMM 27-810 PG 517.  NO FAULTS NOTED.  INDICATION SYSTEM PLACED ON UMSR 27-04 CONTROL NR 14315.  INDICATION SYSTEM INOP.  ACFT RETURNED TO SERVICE.  PHX MX REPLACED NR 2 FULL EXTEND SENSOR.  MEL REMOVED AND ACFT RETURNED TO SERVICE.  (W)
